Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Keppra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default monthly cycle

Hello, I am a 31 year old (F) When I get my monthly period I experience at least one Simple partial seizure towards the end of my period. I am Taking Dilantin and Keppra. Has anyone experienced this.<br>Any feedback would be great.<br><br>
Reply With Quote
  #2  
Old 09-13-2007, 03:50 PM
Claire
Guest
 
Posts: n/a
Default No Subject

Hi, after reading your comment I felt I had to reply. I have only recently been diagnosed with frontal lobe epilepsy after YEARS! of tests and to-ing and fro-ing from doctor to doctor, long story and seriously frustrating.<br>Anyway, one of the consistent patterns to the "episodes","turns","seizures" wotever you want to call them is that there is always a particular 2 week worse period. the week leading up to and from my "monthly" my seizures would be a lot more frequent. I would go to bed at night and have up to a dozen on a particularly bad night. It became an obvious pattern and I have mentioned it several times to various doctors but no-one has ever confirmed/agreed that it is relevant.<br>Just to let you know your'e not the only one out there!<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
FORGOT THE CYCLE Itzy Ortho Evra 0 09-06-2007 08:10 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:50 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.